# SDR DL76E960790

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIGHT SMOKE COMING FROM AREA ABOVE CHILLER IN FRONT GALLEY.  PULLED CHILLER CB'S SMOKE STOPPED.  RESET C/B'S, OPERATED OVENS, BUNWARMER AND CHILLER AND ALL NORMAL.  CHECKED WIRE BUNDLES FOR SIGN OF OVERHEAT, NO DISCREPANCIES FOUND.
